MathSciNet Relay Station
MathSciNet bibliographic data
MR217312 30.83 (16.00)
Iftimie, V. Fonctions hypercomplexes. (French) Bull. Math. Soc. Sci. Math. R. S. Roumanie 9 (57) 1965 279–332 (1966).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement